MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1416140-J
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned for a follow up approximately 2 years post index procedure where physician noticed a potential type 3b endoleak of the limb.There are currently no plans for re-intervention and as of the date of this report there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the loss of seal was found to be unknown/undetermined due to the quality of the imaging that was provided.The endoleak may be a type ii from a patent inferior mesenteric artery, but this could not be definitively confirmed.The final patient disposition was stable with no additional patient sequelae reported.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7115022
Report Number3008011247-2017-00104
Device Sequence Number1131391
Product Code MIH
UDI-Device IdentifierM701TVIL1416140J1
UDI-Public+M701TVIL1416140J1/$$3160504FS04301503G
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2016
Device Model NumberTV-IL1416140-J
Device Catalogue NumberTV-IL1416140-J
Device Lot NumberFS043015-03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR